# SDR JJBA20240320076

- Difficulty date: March 7, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD FUSE AREA, CRACK FOUND ON LH TOP BRACKET ON FR10 UNDER SIDE COCKPIT WINDOW SURROUND STRUCTURE. BRACKET REMOVED FOR REPLACEMENT. BRACKET LOCALLY FABRICATED. ON COCKPIT LH SIDE BELOW SIDE WINDOW LOWER FRAME, BRACKET REPLACED WITH MADE REPAIR PART AND INSTALLED WITH RIVETS.
